MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER RESECTOSCOPE SHEATH, 7MM

KARL STORZ SE & CO. KG INNER RESECTOSCOPE SHEATH, 7MM
Model Number 26055CB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per the manufacturer's evaluation report: the neutral electrode of the cutting loop is broken off, insulation is melted, the cutting wire melted off; the break of the ceramic tip, as well as the welding point on the endoscope, are collateral damages following the damage of the cutting loop.The remaining electrode shows bending, and the resulting heat cracked the ceramic tip.
 
Event or Problem Description
As per a report we received from the factory in (b)(6) in regard to an incident that occurred in (b)(6): when surgeon was performing a tcr, at around three minutes, they found the cutting loop burning and the scope was damaged and the white ceramic of sheath also broken.An x-ray confirmed everything was retrieved; there was no harm to patient.

Brand Name
INNER RESECTOSCOPE SHEATH, 7MM
Common Device Name
INNER RESECTOSCOPE SHEATH, 7MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key10314000
Report Number9610617-2020-00083
Device Sequence Number3542549
Product Code HIH
UDI-Device Identifier04048551275597
UDI-Public4048551275597
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26055CB
Device Catalogue Number26055CB
Device Lot NumberSQ02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;